Review: could Copaxone cause Skin rash (Rashes)?
Summary: Skin rash is found among people who take Copaxone, especially for people who are female, 40-49 old, have been taking the drug for 1 - 6 months, also take medication Tysabri, and have Multiple sclerosis.
We study 10,168 people who have side effects while taking Copaxone from FDA and social media. Among them, 326 have Skin rash. Find out below who they are, when they have Skin rash and more.
You are not alone: join a mobile support group for people who take Copaxone and have Skin rash >>>
Copaxone has active ingredients of glatiramer acetate. It is often used in multiple sclerosis. (latest outcomes from 10,380 Copaxone users)
Skin rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, osteoporosis, depression. (latest reports from 146,454 Skin rash patients)
On Jan, 27, 2015: 10,161 people reported to have side effects when taking Copaxone. Among them, 326 people (3.21%) have Skin Rash.
Time on Copaxone when people have Skin rash * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Skin rash||12.94%||30.59%||20.00%||5.88%||15.29%||10.59%||4.71% |
Gender of people who have Skin rash when taking Copaxone * :
|Skin rash||84.71%||15.29% |
Age of people who have Skin rash when taking Copaxone * :
|Skin rash||0.00%||0.41%||1.63%||9.35%||27.24%||32.11%||18.29%||10.98% |
Severity of Skin rash when taking Copaxone ** :
|least||moderate||severe||most severe |
|Skin rash||0.00%||100.00%||0.00%||0.00% |
How people recovered from Skin rash ** :
|while on the drug||after off the drug||not yet |
|Skin rash||0.00%||0.00%||100.00% |
Top conditions involved for these people * :
- Multiple sclerosis (272 people, 83.44%)
- Relapsing-remitting multiple sclerosis (14 people, 4.29%)
- Fatigue (12 people, 3.68%)
- Depression (8 people, 2.45%)
- Blood cholesterol increased (7 people, 2.15%)
Top co-used drugs for these people * :
- Tysabri (40 people, 12.27%)
- Provigil (27 people, 8.28%)
- Avonex (19 people, 5.83%)
- Baclofen (17 people, 5.21%)
- Ampyra (16 people, 4.91%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Skin Rash while taking Copaxone?
You are not alone! Join a mobile support group:
- support group for people who take Copaxone and have Skin Rash
- support group for people who take Copaxone
- support group for people who have Skin Rash
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- What drug helped most to get rid of rash?
Antihistamines did not help my itchy rash from this drug. What else can I use or get from my doctor?
- Has anyone using copaxone found that the actually have stiff persons syndrome, not ms?
I was diagnosed with ms 23+ yrs ago. 15 yrs ago, I was put on Copaxone. For the 1st 6mo I had gradual improvement, which then plateaued. After 15 yrs, it was discovered that I didn't have ms, but Stiff persons syndrome (sps). After going off of the Copaxone, over the course of 2 wks, my symptoms became so bad that I could not walk without assistance. I have contacted the drug company, and they have shown some interest, but I think they would be more interested if I could present info on other people with similar experiences. I am very serious that this could be a possible treatment for sps. As a pharmacist for 30+ years, I do have some knowledge of drugs.
- How long does redness last after picato?
After 3 and a half weeks, I still have a huge red splotch on my face where I applied picato gel according to directions from my dermatologist. I'm very worried that it will be permanent. I had a huge water filled blister the morning after my first application of the gel. I used it two more times as directed. After a week, some of the redness was going away but I've seen no more improvement in the past two weeks. I'm still scaley, rough and red.
Has anyone else experience this? I went by the doctors office the first morning and was told it was as expected. I've called back and been told not to worry. I see the dr in two more weeks, but for now, I'm quite upset that permanent damage has been done. I was not warned at all that this could happen. The photos in the medication packaging led me to believe that in 3 weeks, all redness would be gone. Info needed for sure. Please let me know. Thanks
- I used coartem and developed redish all over my body. can coartem cause rashes
i developed rashes which is itching me after using coartem for three days. also having sensation in my mouth and blister at the angle of my lips. could it be a side effect from coartem?
- Does ginger treats skin rashes?
i have skin rashes and i treated it with ginger is it right to treat to treat skin rashes with ginger?
More questions for: Copaxone, Skin rash
You may be interested at these reviews (Write a review):
- Lamotrigine severe rash
I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
- Dont use copaxone. it caused huge necrosis of my flesh!!
I took injections for 1.5 yrs. No problem. Then received a batch that caused huge indentions in my skin. I am a body builder, very obsessed with how my body and skin looks. Now I have massive (1/2 dollar sized) craters in my thighs and upper arms. I can no longer compete. Copaxone ruined my life. So sad, I was diagnosed with MS, but it's the medication that destroyed me. it's the f**ing treatment
. Be careful. The drug companies don't care. They are just making $$$ off of you.
- Rash from eating kale
I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
- Ms relapse - changed to copaxone in april
I've never joined one of these sites but saw this site. I have had MS for 14yrs but changed to Copaxone in April, had a relapse last week and wondered how others were getting on with it. I have a puffy left calf/ankle which can be a side effect of Copaxone - have others had this - can you reduce the swelling?
If I haven't started using this site - my apologies!
- Developed systemic scleroderma while on copaxone for 10 yrs.
I just tested positive for both crest and systemic scleroderma. I already have ms and have been on copaxone over 10 yrs. I believe copaxone may have caused this. I dont blame the makers. I am sure it has helped more then hurt, but I wonder if this has happened to others. If so it should be something ppl are aware of. That there is a risk.
More reviews for: Copaxone, Skin rash
Comments from related studies:
From this study (5 hours ago):
Starting prednisone today.
From this study (2 days ago):
Large rash on front of both legs below knees. Nothing works to. Stop it. Seen two different Dr.s
From this study (6 days ago):
i started weaning myself off clonazpam 0.05 2x day for 3 yrs,started taking 1 a day for about 4 months,then every other day,then every 3days,about 4 months after started to get a rash ,face,back chest,chin,alittle on arms and legs and also inbetween butt area,still have it,it comes and goes like hives.itchey and starting to feel skin burning around skin
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.